A Tauberian theorem for the power-series summability method

  • І. Çanak
  • Ü. Totur

Abstract

We introduce a one-sided Tauberian condition in terms of the weighted general control modulo oscillatory behavior of integer order $m$ with $m \geq 1$ for the power-series summability method.
Published
25.12.2017
How to Cite
ÇanakІ., and Totur Ü. “A Tauberian Theorem for the Power-Series Summability Method”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1701-13, http://umj.imath.kiev.ua/index.php/umj/article/view/1813.
Section
Research articles